# SDR SWIA200516555

- Difficulty date: November 17, 2005
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 29,381 hours, 24,691 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT AFT PRESSURE WEB FS 621 LINTEL INSTALLATION CRACKED.  ITEM FOUND AT C-CHECK INSPECTION.  REPAIRED WEB IAW CRJ REO 601R-53-61-1230 REV C.
